Alert archive / South Dakota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 166, NWS Sioux Falls, SD

June 20, 2005Clay County, Union County, South Dakota; Plymouth County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2005, 8:15 PM CDT for Clay County, Union County, South Dakota; Plymouth County, Iowa. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2005, 8:15 PM CDT (01:15 UTC)
Expired
Jun 20, 2005, 9:16 PM CDT
In force
61 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Plymouth County, IA, Clay County, SD, Union County, SD

The radar

The Sioux Falls radar (KFSD), 98 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:30 PM CDTTSTM WND DMG16 S Beresford, SDLARGE TREE BRANCHES DOWN AND SWING BLOWN OVER.
Jun 20, 8:31 PM CDTHAIL 0.88Vermillion, SD
Jun 20, 8:38 PM CDTTSTM WND GST 0Vermillion, SDWINDS GUSTING UP TO 70 MPH WERE CAUSING THE POWER TO GO IN AND OUT.
Jun 20, 8:38 PM CDTTSTM WND GST 70Vermillion, SDWINDS GUSTING UP TO 70 MPH WERE CAUSING THE POWER TO GO IN AND OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 210115
SVRFSD
IAC149-SDC027-127-210215-
/O.NEW.KFSD.SV.W.0166.050621T0115Z-050621T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
815 PM CDT MON JUN 20 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA
  SOUTHEAST CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA
  UNION COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 915 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM AKRON TO 4 MILES NORTHEAST
  OF VERMILLION...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
  HAWARDEN TO VERMILLION...MOVING SOUTH AT 5 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VERMILLION AROUND 825 PM CDT
  ELK POINT...JEFFERSON AROUND 915 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL...TORRENTIAL RAIN  
AND DAMAGING WINDS. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM 
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND 
SOUTHEAST SOUTH DAKOTA.

LAT...LON 4291 9648 4295 9692 4274 9694 4272 9682
      4268 9679 4267 9670 4253 9660 4250 9650
      4257 9649 4258 9612

$$

08
4 follow-up statements
000 
WWUS53 KFSD 210124
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
824 PM CDT MON JUN 20 2005

IAC149-SDC027-127-210215-
/O.CON.KFSD.SV.W.0166.000000T0000Z-050621T0215Z/
PLYMOUTH IA-UNION SD-CLAY SD-
824 PM CDT MON JUN 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CDT FOR
CLAY...UNION AND PLYMOUTH COUNTIES...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF 
BALL TO BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM AKRON TO 
VERMILLION...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF 
HAWARDEN TO VERMILLION...MOVING SOUTH AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VERMILLION AROUND 830 PM CDT
  WESTFIELD AROUND 835 PM CDT
  ELK POINT AROUND 905 PM CDT
  HINTON AROUND 910 PM CDT
  JEFFERSON...NORTH SIOUX CITY AROUND 915 PM CDT

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.

LAT...LON 4258 9648 4251 9649 4249 9648 4252 9662
      4262 9672 4268 9671 4267 9679 4273 9681
      4275 9693 4294 9691 4295 9680 4308 9680
      4308 9647 4308 9647 4305 9653 4292 9654
      4286 9641 4259 9612

$$

08
000 
WWUS53 KFSD 210133
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
832 PM CDT MON JUN 20 2005

IAC149-SDC027-127-210215-
/O.CON.KFSD.SV.W.0166.000000T0000Z-050621T0215Z/
PLYMOUTH IA-UNION SD-CLAY SD-
832 PM CDT MON JUN 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CDT FOR 
SOUTHEAST CLAY...UNION AND WESTERN PLYMOUTH COUNTIES...

AT 832 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELK
POINT TO 15 MILES WEST OF ELK POINT...OR ALONG A LINE EXTENDING FROM
11 MILES NORTH OF PONCA TO VERMILLION...MOVING SOUTH AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HINTON...ELK POINT AROUND 845 PM CDT
  JEFFERSON AROUND 910 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

AT 831 PM CDT...NICKEL SIZED HAIL AND 50 MPH WINDS WERE BEING 
REPORTED IN VERMILLION. THIS IS AN EXTREMELY DANGEROUS STORM. TAKE 
COVER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.

LAT...LON 4258 9648 4251 9649 4249 9648 4252 9662
      4262 9672 4268 9671 4267 9679 4273 9681
      4275 9693 4294 9691 4295 9680 4308 9680
      4308 9647 4308 9647 4305 9653 4292 9654
      4286 9641 4259 9612

$$

08
000 
WWUS53 KFSD 210158 RRA
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
857 PM CDT MON JUN 20 2005

IAC149-SDC027-127-210215-
/O.CON.KFSD.SV.W.0166.000000T0000Z-050621T0215Z/
PLYMOUTH IA-UNION SD-CLAY SD-
857 PM CDT MON JUN 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CDT FOR 
SOUTHEAST CLAY...UNION AND WESTERN PLYMOUTH COUNTIES...

AT 857 PM CDT...THE STRONGEST PART OF THE STORM HAS SHIFTED SOUTH 
INTO NORTHEAST NEBRASKA. GUSTY WINDS AND NICKEL SIZED HAIL WILL 
REMAIN POSSIBLE IN THE WARNED AREA THROUGH 915 PM CDT.

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND 
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.

LAT...LON 4258 9648 4251 9649 4249 9648 4252 9662
      4262 9672 4268 9671 4267 9679 4273 9681
      4275 9693 4294 9691 4295 9680 4308 9680
      4308 9647 4308 9647 4305 9653 4292 9654
      4286 9641 4259 9612

$$

08
000 
WWUS53 KFSD 210216 RRA
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
911 PM CDT MON JUN 20 2005

IAC149-SDC027-127-210221-
/O.EXP.KFSD.SV.W.0166.000000T0000Z-050621T0215Z/
PLYMOUTH IA-UNION SD-CLAY SD-
911 PM CDT MON JUN 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST CLAY...UNION AND 
WESTERN PLYMOUTH COUNTIES EXPIRES AT 915 PM CDT...

THE WARNING HAS EXPIRED. THE STORM HAS EXITED THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.

LAT...LON 4258 9648 4251 9649 4249 9648 4252 9662
      4262 9672 4268 9671 4267 9679 4273 9681
      4275 9693 4294 9691 4295 9680 4308 9680
      4308 9647 4308 9647 4305 9653 4292 9654
      4286 9641 4259 9612

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:30 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 20, 3:30 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 PM CDT MON JUN 20 2005

.DISCUSSION...
ONGOING SVR WX. NO DISCUSSION.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 20, 1:19 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
119 PM CDT MON JUN 20 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-211200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
119 PM CDT MON JUN 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS SHOULD DEVELOP ALONG A SERIES OF OUTFLOW
BOUNDARIES NORTH OF INTERSTATE 90 THIS AFTERNOON AND
EVENING...THEN PROGRESS SOUTHEAST OVER THE AREA. A FEW OF THE
STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND PENNY SIZE
HAIL AS THE PRIMARY THREAT...ESPECIALLY ALONG AND NORTH OF
INTERSTATE 90. HOWEVER...THERE IS AN ISOLATED TORNADO THREAT
ALONG ANY OF THESE BOUNDARIES THROUGH THE EARLY EVENING HOURS.

EXCESSIVE TEMPERATURES...
HEAT INDICES WILL RISE INTO THE 100 TO 105 RANGE THIS AFTERNOON
WEST OF INTERSTATE 29...AS TEMPERATURES RISE INTO THE LOWER 90S
AND DEW POINTS REMAIN IN THE 70 TO 75 RANGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS STILL A CHANCE OF THUNDERSTORMS REDEVELOPING NORTH OF
INTERSTATE 90 TUESDAY AFTERNOON AND MOVING SOUTHEAST THROUGH THE
AREA TUESDAY NIGHT. A FEW OF THESE STORMS COULD ALSO BE SEVERE.

A COLD FRONT SHOULD MOVE SOUTHEAST OVER THE AREA THURSDAY
NIGHT...BRINGING A CHANCE OF THUNDERSTORMS ALONG WITH IT. A FEW
OF THESE STORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 2 PM NORTH OF INTERSTATE
90.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BT

In the hours before

Local storm report, Jun 20, 6:07 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
607 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     LINN GROVE              42.89N 95.24W
06/20/2005  60 MPH           BUENA VISTA        IA   TRAINED SPOTTER

&&

BT
Local storm report, Jun 20, 6:08 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
608 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     2 E WEBB                42.95N 94.97W
06/20/2005  65 MPH           CLAY               IA   PUBLIC

&&

BT
Local storm report, Jun 20, 6:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
651 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 WSW JASPER            43.84N 96.44W
06/20/2005  0.75 INCH        ROCK               MN   TRAINED SPOTTER

&&

JH
Local storm report, Jun 20, 7:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
742 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             14 ENE WAKONDA          43.09N 96.85W
06/20/2005  1.00 INCH        CLAY               SD   PUBLIC

0720 PM     HAIL             13 ENE WAKONDA          43.08N 96.87W
06/20/2005  1.75 INCH        CLAY               SD   PUBLIC

0735 PM     FLASH FLOOD      13 ENE WAKONDA          43.08N 96.87W
06/20/2005                   CLAY               SD   PUBLIC

            2+ INCHES OF WATER STANDING IN YARD AND DRIVEWAY.

&&

JH
Special weather statement, Jun 20, 8:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
803 PM CDT MON JUN 20 2005

IAZ001-012-020-031-NEZ013-014-SDZ062-067-070-071-210200-
CLAY-DAKOTA NE-DIXON NE-LINCOLN-LYON IA-MINNEHAHA-PLYMOUTH IA-
SIOUX IA-UNION-WOODBURY IA-
803 PM CDT MON JUN 20 2005

...TRAVEL HIGHLY DISCOURAGED IN UNION AND CLAY COUNTIES OF SOUTH
DAKOTA...

A PAIR OF MASSIVE STORMS HAVE BEEN SLOWLY MOVING SOUTH OVER THE
LAST HOUR OR SO. GOLF BALL SIZE HAIL...POTENTIAL FLASH FLOODING AND
WIND GUSTS TO 60 MPH HAVE ALL BEEN REPORTED. IF YOU PLAN ANY TRAVEL
ALONG INTERSTATE 29 BETWEEN BERESFORD AND ELK POINT...OR ANY
HIGHWAYS WITHIN A 30 MPH RADIUS OF THIS AREA...PLEASE POSTPONE YOUR
PLANS.

08
Local storm report, Jun 20, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
815 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             BALATON                 44.23N 95.87W
06/20/2005  0.75 INCH        LYON               MN   LAW ENFORCEMENT

            FOR ABOUT 1 MINUTE, ANOTHER OFFICER REPORTED QUARTER
            SIZED HAIL AT 806 PM, BUT IT WAS DONE BEFORE 807 PM. MOST
            OF THE HAIL REPORTED FROM TWO OFFICERS WAS DIME SIZED.

0805 PM     HAIL             CROOKS                  43.66N 96.81W
06/20/2005  1.00 INCH        MINNEHAHA          SD   NWS EMPLOYEE

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:21 PM CDTFlash Flood WarningFSDClay, Union3 hr
Jun 20, 7:25 PM CDTSevere Thunderstorm WarningFSDUnion50 min
Jun 20, 7:33 PM CDTSevere Thunderstorm WarningFSDClay42 min
Jun 20, 8:07 PM CDTSevere Thunderstorm WarningFSDMinnehaha23 min
Jun 20, 8:11 PM CDTFlash Flood WarningFSDMinnehaha3 hr
Jun 20, 8:14 PM CDTFlash Flood WarningFSDBrookings3 hr
Jun 20, 8:17 PM CDTFlash Flood WarningFSDTurner3 hr
Jun 20, 8:40 PM CDTSevere Thunderstorm WarningFSDTurner65 min
Jun 20, 9:22 PM CDTSevere Thunderstorm WarningFSDBrookings42 min
Jun 20, 9:25 PM CDTSevere Thunderstorm WarningFSDGregory50 min
Jun 20, 9:38 PM CDTTornado WarningFSDTurner37 min
Jun 20, 9:43 PM CDTFlash Flood WarningFSDMoody2 hr
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFSDJerauld, Sanborn62 min
Jun 20, 10:08 PM CDTFlash Flood WarningFSDClay2 hr
Jun 20, 10:13 PM CDTSevere Thunderstorm WarningFSDSanborn62 min
Jun 20, 10:15 PM CDTSevere Thunderstorm WarningFSDGregory60 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningFSDTurner29 min
Jun 20, 10:28 PM CDTSevere Thunderstorm WarningFSDMcCook32 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFSDHanson44 min
Jun 20, 10:39 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld44 min
Jun 20, 10:43 PM CDTSevere Thunderstorm WarningFSDTurner32 min
Jun 20, 10:49 PM CDTFlash Flood WarningFSDBon Homme, Yankton3 hr
Jun 20, 10:49 PM CDTSevere Thunderstorm WarningFSDBon Homme41 min
Jun 20, 10:57 PM CDTFlash Flood WarningFSDBeadle, Sanborn2 hr
Jun 20, 11:06 PM CDTSevere Thunderstorm WarningFSDDavison24 min
Jun 20, 11:10 PM CDTFlash Flood WarningFSDMcCook, Minnehaha, Turner2 hr
Jun 20, 11:10 PM CDTSevere Thunderstorm WarningFSDClay, Yankton16 min
Jun 20, 11:15 PM CDTSevere Thunderstorm WarningFSDTurner12 min
Jun 20, 11:18 PM CDTSevere Thunderstorm WarningFSDHanson58 min
Jun 20, 11:26 PM CDTFlash Flood WarningFSDDavison, Hanson2 hr
Jun 20, 11:28 PM CDTSevere Thunderstorm WarningFSDDavison32 min
Jun 20, 11:32 PM CDTSevere Thunderstorm WarningFSDCharles Mix47 min
Jun 20, 11:35 PM CDTSevere Thunderstorm WarningFSDBon Homme25 min
Jun 20, 11:37 PM CDTFlash Flood WarningFSDMoody113 min
Jun 21, 12:29 AM CDTSevere Thunderstorm WarningFSDCharles Mix47 min
Jun 21, 12:56 AM CDTFlash Flood WarningFSDCharles Mix3 hr
Jun 21, 1:04 AM CDTSevere Thunderstorm WarningFSDBrule56 min
Jun 21, 1:35 AM CDTFlash Flood WarningFSDBon Homme115 min
Jun 21, 1:35 AM CDTSevere Thunderstorm WarningFSDGregory40 min
Jun 21, 1:58 AM CDTSevere Thunderstorm WarningFSDBrule30 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFSDGregory38 min
Jun 21, 3:11 AM CDTFlash Flood WarningFSDCharles Mix3 hr
Jun 20, 7:21 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux44 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2005Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.